# SDR AWXA200601879

- Difficulty date: November 4, 2006
- Submitted: November 8, 2006
- Operation: Air carrier
- Aircraft: N650AW
- Make and model: Airbus A320-232
- Aircraft serial: 856
- Aircraft time: 309,350 hours, 11,869 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Dummy Rail
- Part number: D53472189202
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - MAJOR REPAIR - BC-6 CHECK - CORROSION ON  MAIN CABIN DUMMY RAIL, FS 68, -Y1162.  REPLACED MAIN CABIN DUMMY RAIL, FS 68, -Y1162 IAW A320 SRM 51-72-11 AND 51-21-11.
